Change search
Link to record
Permanent link

Direct link
BETA
Oguntuase, James
Alternative names
Publications (10 of 19) Show all publications
Oguntase, J. A., Persson, L.-E., Fabulerin, O. O. & Adeagbo-Sheikh, A. G. (2017). Refinements of some limit Hardy-type inequalities via superquadracity. Publications de l'Institut Mathématique (Beograd), 102(116), 231-240
Open this publication in new window or tab >>Refinements of some limit Hardy-type inequalities via superquadracity
2017 (English)In: Publications de l'Institut Mathématique (Beograd), ISSN 0350-1302, E-ISSN 1820-7405, Vol. 102, no 116, p. 231-240Article in journal (Refereed) Published
Abstract [en]

Refinements of some limit Hardy-type inequalities are derived anddiscussed using the concept of superquadracity. We also proved that all threeconstants appearing in the refined inequalities obtained are sharp. The naturalturning point of our refined Hardy inequality is 𝑝 = 2 and for this case we haveeven equality.

Place, publisher, year, edition, pages
Mathematical Institute of the Serbian Academy of Sciences and Arts, 2017
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-63505 (URN)10.2298/PIM1716231O (DOI)2-s2.0-85032910852 (Scopus ID)
Note

Validerad;2017;Nivå 2;2017-11-06 (andbra)

Available from: 2017-05-23 Created: 2017-05-23 Last updated: 2017-11-24Bibliographically approved
Oguntuase, J., Fabelurin, O. O., Adeagbo-Sheikh, A. G. & Persson, L.-E. (2015). Time scale Hardy-type inequalities with ‘broken’ exponent p (ed.). Paper presented at . Journal of inequalities and applications (Print), 2015, Article ID 2015:17.
Open this publication in new window or tab >>Time scale Hardy-type inequalities with ‘broken’ exponent p
2015 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 2015, article id 2015:17Article in journal (Refereed) Published
Abstract [en]

In this paper, some new Hardy-type inequalities involving ‘broken’ exponents are derived on arbitrary time scales. Our approach uses both convexity and superquadracity arguments, and the results obtained generalize, complement and provide refinements of some known results in literature.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-6908 (URN)10.1186/s13660-014-0533-z (DOI)000348054200001 ()2-s2.0-84921342537 (Scopus ID)53e57d3b-9f5d-4391-82bb-e94569b73584 (Local ID)53e57d3b-9f5d-4391-82bb-e94569b73584 (Archive number)53e57d3b-9f5d-4391-82bb-e94569b73584 (OAI)
Note
Validerad; 2015; Nivå 2; 20150119 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Oguntuase, J., Persson, L.-E., Samko, N. & Sonubi, A. (2014). On the equivalence between some multidimensional Hardy-type inequalities (ed.). Banach Journal of Mathematical Analysis, 8(1)
Open this publication in new window or tab >>On the equivalence between some multidimensional Hardy-type inequalities
2014 (English)In: Banach Journal of Mathematical Analysis, ISSN 1735-8787, Vol. 8, no 1Article in journal (Refereed) Published
Abstract [en]

We prove and discuss some power weighted Hardy-type inequalities on finite and infinite sets. In particular, it is proved that these inequalities are equivalent because they can all be reduced to an elementary inequality, which can be proved by Jensen inequality. Moreover, the corresponding limit (Pólya-Knopp type) inequalities and equivalence theorem are proved. All constants in these inequalities are sharp.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-6871 (URN)10.15352/bjma/1381782082 (DOI)5321d334-cb49-42fa-ac1b-a44fdaea585d (Local ID)5321d334-cb49-42fa-ac1b-a44fdaea585d (Archive number)5321d334-cb49-42fa-ac1b-a44fdaea585d (OAI)
Note

Validerad; 2014; 20131104 (ysko)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2020-03-10Bibliographically approved
Oguntuase, J., Persson, L.-E. & Samko, N. (2014). Some Hardy type inequalities with "broken" exponent p (ed.). Paper presented at . Journal of Mathematical Inequalities, 8(3), 405-416
Open this publication in new window or tab >>Some Hardy type inequalities with "broken" exponent p
2014 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 8, no 3, p. 405-416Article in journal (Refereed) Published
Abstract [en]

Some new Hardy-type inequalities, where the parameter p is permitted to take different values in different intervals, are proved and discussed. The parameter can even be negative in one interval and greater than one in another. Moreover, a similar result is derived for a multidimensional case.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-9901 (URN)10.7153/jmi-08-29 (DOI)000346401300002 ()2-s2.0-84906962452 (Scopus ID)899d201b-cf11-452e-8273-8aa5ef797d5e (Local ID)899d201b-cf11-452e-8273-8aa5ef797d5e (Archive number)899d201b-cf11-452e-8273-8aa5ef797d5e (OAI)
Note
Validerad; 2014; 20140922 (johsod)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Oguntuase, J. & Persson, L.-E. (2014). Time scales Hardy-type inequalities via superquadracity (ed.). Annals of Functional Analysis, 5(2), 61-73
Open this publication in new window or tab >>Time scales Hardy-type inequalities via superquadracity
2014 (English)In: Annals of Functional Analysis, ISSN 2008-8752, E-ISSN 2008-8752, Vol. 5, no 2, p. 61-73Article in journal (Refereed) Published
Abstract [en]

In this paper some new Hardy-type inequalities on time scales are derived and proved using the concept of superquadratic functions. Also, we extend Hardy-type inequalities involving superquadratic functions with general kernels to the case with arbitrary time scales. Several consequences of our results are given and their connection with recent results in the literature are pointed out and discussed

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-11922 (URN)10.15352/afa/1396833503 (DOI)af3c5946-6866-4e09-b414-379450fe9f66 (Local ID)af3c5946-6866-4e09-b414-379450fe9f66 (Archive number)af3c5946-6866-4e09-b414-379450fe9f66 (OAI)
Note

Validerad; 2014; 20141119 (andbra)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2020-03-11Bibliographically approved
Adeleke, E., Cizmesija, A., Oguntuase, J., Persson, L.-E. & Pokaz, D. (2012). On a new class of Hardy-type inequalities (ed.). Paper presented at . Journal of inequalities and applications (Print), 2012(259)
Open this publication in new window or tab >>On a new class of Hardy-type inequalities
Show others...
2012 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 2012, no 259Article in journal (Refereed) Published
Abstract [en]

In this paper, we generalize a Hardy-type inequality to the class of arbitrary non-negative functions bounded from below and above with a convex function multiplied with positive real constants. This enables us to obtain new generalizations of the classical integral Hardy's, Hardy-Hilbert's, Hardy-Littlewood-P\'{o}lya's and P\'{o}lya-Knopp's inequalities as well as of Godunova's and of some recently obtained inequalities in multidimensional settings. Finally, we apply a similar idea to functions bounded from below and above with a superquadratic function.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-5473 (URN)10.1186/1029-242X-2012-259 (DOI)000317843500015 ()2-s2.0-84902585934 (Scopus ID)3967cbde-f9cb-4c35-9b1a-10b7753fd16f (Local ID)3967cbde-f9cb-4c35-9b1a-10b7753fd16f (Archive number)3967cbde-f9cb-4c35-9b1a-10b7753fd16f (OAI)
Note
Validerad; 2013; 20130130 (larserik)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Oguntuase, J. & Persson, L.-E. (2010). Hardy type inequalities via convexity: the jouney so far (ed.). The Australian Journal of Mathematical Analysis and Applications, 7(2), Article ID 18.
Open this publication in new window or tab >>Hardy type inequalities via convexity: the jouney so far
2010 (English)In: The Australian Journal of Mathematical Analysis and Applications, ISSN 1449-5910, Vol. 7, no 2, article id 18Article in journal (Refereed) Published
Abstract [en]

It is nowadays well-known that Hardy's inequality (like many other inequalities) follows directly from Jensen's inequality. Most of the development of Hardy type inequalities has not used this simple fact, which obviously was unknown by Hardy himself and many others. Here we report on some results obtained in this way mostly after 2002 by mainly using this fundamental idea.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-4725 (URN)2b85896f-39f4-41e1-a697-13eb86931390 (Local ID)2b85896f-39f4-41e1-a697-13eb86931390 (Archive number)2b85896f-39f4-41e1-a697-13eb86931390 (OAI)
Note

Godkänd; 2011; 20111108 (ysko)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved
Oguntuase, J., Persson, L.-E. & Pecaric, J. (2010). Some remarks on a result of Bougoffa (ed.). The Australian Journal of Mathematical Analysis and Applications, 7(2), Article ID 60.
Open this publication in new window or tab >>Some remarks on a result of Bougoffa
2010 (English)In: The Australian Journal of Mathematical Analysis and Applications, ISSN 1449-5910, Vol. 7, no 2, article id 60Article in journal (Refereed) Published
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-4137 (URN)204fb3d6-d4b8-4f7f-9903-6c0714763733 (Local ID)204fb3d6-d4b8-4f7f-9903-6c0714763733 (Archive number)204fb3d6-d4b8-4f7f-9903-6c0714763733 (OAI)
Note

Godkänd; 2011; 20111108 (ysko)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved
Oguntuase, J., Persson, L.-E. & Čižmešija, A. (2008). Multidimensional Hardy-type inequalities via convexity (ed.). Paper presented at . Bulletin of the Australian Mathematical Society, 77(2), 245-260
Open this publication in new window or tab >>Multidimensional Hardy-type inequalities via convexity
2008 (English)In: Bulletin of the Australian Mathematical Society, ISSN 0004-9727, E-ISSN 1755-1633, Vol. 77, no 2, p. 245-260Article in journal (Refereed) Published
Abstract [en]

Let an almost everywhere positive function Φ be convex for p>1 and p<0, concave for p∈(0,1), and such that Axp≤Φ(x) ≤Bxp holds on ℝ+ for some positive constants A≤B. In this paper we derive a class of general integral multidimensional Hardy-type inequalities with power weights, whose left-hand sides involve Φ (∫0x1⋯∫0xnf(t) dt) instead of [(∫0x1⋯∫0xnf(t) dt]p, while the corresponding right-hand sides remain as in the classical Hardy's inequality and have explicit constants in front of integrals. We also prove the related dual inequalities. The relations obtained are new even for the one-dimensional case and they unify and extend several inequalities of Hardy type known in the literature.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-9528 (URN)10.1017/S0004972708000245 (DOI)000257504100005 ()2-s2.0-44949225983 (Scopus ID)82e67dc0-737e-11dd-a60f-000ea68e967b (Local ID)82e67dc0-737e-11dd-a60f-000ea68e967b (Archive number)82e67dc0-737e-11dd-a60f-000ea68e967b (OAI)
Note
Validerad; 2008; 20080826 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Oguntuase, J., Persson, L.-E. & Essel, E. K. (2008). Multidimensional Hardy-type inequalities with general kernels (ed.). Paper presented at . Journal of Mathematical Analysis and Applications, 348(1), 411-418
Open this publication in new window or tab >>Multidimensional Hardy-type inequalities with general kernels
2008 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 348, no 1, p. 411-418Article in journal (Refereed) Published
Abstract [en]

Some new multidimensional Hardy-type inequalities involving arithmetic mean operators with general positive kernels are derived. Our approach is mainly to use a convexity argument and the results obtained improve some known results in the literature and, in particular, some recent results in [S. Kaijser, L. Nikolova, L.-E. Persson, A. Wedestig, Hardy-type inequalities via convexity, Math. Inequal. Appl. 8 (3) (2005) 403-417] are generalized and complemented.

National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-7339 (URN)10.1016/j.jmaa.2008.07.053 (DOI)000259329700039 ()2-s2.0-50249087580 (Scopus ID)5b613870-7357-11dd-a60f-000ea68e967b (Local ID)5b613870-7357-11dd-a60f-000ea68e967b (Archive number)5b613870-7357-11dd-a60f-000ea68e967b (OAI)
Note
Validerad; 2008; 20080826 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved
Organisations

Search in DiVA

Show all publications